Home   >   CSC-OpenAccess Library   >    Manuscript Information
On the Dimension of the Quotient Ring R/K Where K is a Complement
Satyanarayana Bhavanari, Nagaraju Dasari, Babu Prasad Munagala, Mohiddin Shaw Shaik
Pages - 16 - 22     |    Revised - 31-01-2011     |    Published - 08-02-2011
Volume - 1   Issue - 2    |    Publication Date - January / February 2011  Table of Contents
Collision, Risk, Inland Waterways, Environmental Prevention
The aim of the present paper is to obtain some interesting results related to the concept “finite dimension” in the theory of associative rings R with respect to two sided ideals. It is known that if an ideal H of R has finite dimension, then there exist uniform ideals Ui, 1  i  n of R such that the sum U1  U2  …  Un is essential in H. This n is independent of choice of uniform ideals and we call it as dimension of H (we write dim H, in short). We obtain some important relations between the concepts complement ideals and essential ideals. Finally, we proved that dim(R/K) = dim R – dim K for a complement ideal K of R. We include some necessary examples.
1 Google Scholar 
2 CiteSeerX 
3 Scribd 
4 SlideShare 
5 PdfSR 
A. W. Goldie “The Structure of Noetherian Rings, Lectures on Rings and Modules”, Springer- Verlag, New York (1972).
Bh. Satyanarayana and K. Syam Prasad “Discrete Mathematics and Graph Theory” Prentice Hall of India, New Delhi, (2009) (ISBN: 978-81-203-3842-5).
Bh. Satyanarayana and Sk. Mohiddin Shaw “Fuzzy Dimension of Modules over Rings (Monograph)”, VDM Verlag Dr Muller, Germany, (2010) (ISBN: 978-3-639-23197-7).
Bh. Satyanarayana D. Nagaraju, K. S. Balamurugan and L. Godloza “Finite Dimension in Associative Rings”, Kyungpook Mathematical Journal, 48:37-43, 2008.
Bh. Satyanarayana “A note on E-direct and S-inverse Systems”, Proc. of the Japan Academy, 64-A:292-295, 1988.
Bh. Satyanarayana, D. Nagaraju, Sk. Mohiddin Shaw and S. Eswaraiah Setty “E-irreducible Ideals and Some Equivalent Conditions”, Proceedings of International Conference on Challenges and Applications of Mathematics in Science and Technology (CAMIST), NIT, Rourkela, India, January 11-13, 2010, PP 681-687, Macmillan Advanced Research Series, New Delhi, 2010 (ISBN: 978-0230-32875-4).
Bh. Satyanarayana, L. Godloza and D. Nagaraju “Ideals and Direct Product of Zero Square Rings”, East Asian Mathematical Journal 24:377-387, 2008.
Bh. Satyanarayna, D. Nagaraju, L. Godloza and S. Sreenadh “Some Dimension Conditions in Rings with Finite Dimension”, The PMU Journal of Humanities and Sciences 1(1):69-75, 2010.
Mr. Satyanarayana Bhavanari
- India
Dr. Nagaraju Dasari
- India
Dr. Babu Prasad Munagala
- India
Mr. Mohiddin Shaw Shaik
- India